Is your cholesterol medication interfering with exercise?

For many patients, “statins” are wonder drugs for lowering cholesterol. Like most other drugs that treat lifestyle diseases like high cholesterol, they are most effective when combined with proper diet and regular exercise. But recent research suggests that these medications may cause muscle aches and fatigue which could interfere with exercise. Read about it here:

Phys Ed: Do Statins Make It Tough to Exercise? – NYTimes.com.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s